Boundary behavior of subharmonic functions in nontangential accessible domains

Tom 108 / 1994

Shiying Zhao Studia Mathematica 108 (1994), 25-48 DOI: 10.4064/sm-108-1-25-48

Streszczenie

The following results concerning boundary behavior of subharmonic functions in the unit ball of $ℝ^n$ are generalized to nontangential accessible domains in the sense of Jerison and Kenig [7]: (i) The classical theorem of Littlewood on the radial limits. (ii) Ziomek's theorem on the $L^p$-nontangential limits. (iii) The localized version of the above two results and nontangential limits of Green potentials under a certain nontangential condition.

Autorzy

  • Shiying Zhao

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek